Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Undergoing RCT treatment on upper jaw. Suffering from litenoid reaction. Is dentogel?

Hi, I am undergoing RCT traetment for 10 teeths of upper jaw,I have started feeling inflamation in my cheeks and inner skin of mouth fewweeks back, I consult with the dentist yestareday , he told that you are suffering from litenoid reaction and suggested me the Dentogel liquid. But still i am feeling discomfort in my mouuth.
Asked On : Sat, 26 May 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dentist 's  Response
hello and welcome to HCM forum,
first of all i would like to inform you that it is lichenoid reaction if i am taking you right, this is an allergic response which occurs due to a number of factors, some of them include;
oral medication or drug interaction, dental fillings(amalgam), alcohol intake,etc.
therefore, do not worry these symptoms subside gradually once the irritating agent is removed and as you mentioned your dentist has already checked and prescribed you a topical gel. this will definitely resolve the symptoms, you just have to make sure to maintain your oral hygiene by using antibacterial mouth rinse.
also visit your dentist at regular intervals, to make sure that this reaction has subsided .
just be calm and keep applying the gel,
i wish you good health,
take care.
Answered: Wed, 25 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor